1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice
  2. What can you teach someone online? Tell us here!
    Dismiss Notice
  3. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

heavy bleeding after stopping primolut n

Discussion in 'Gynaecology' started by hivid, May 5, 2013.

  1. mimur9

    mimur9 IL Hall of Fame

    Messages:
    7,307
    Likes Received:
    2,470
    Trophy Points:
    370
    Gender:
    Female
    When your periods get delayed the layer of endometrium keeps forming hence increases its thickness which induce heavy bleeding and big clots during your periods. No need to worry. Just take extra care in your diet to stop iron deficiency. Have beetroot, fig, spinach and other greens. Only if it doesn't stop beyond its normal time, you need to rush to your doctor. take care
     
  2. krishnradha

    krishnradha New IL'ite

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    I used primoult N for 5 days and after stopping it it started spotting .is it common .will bleeding reduce after using primoult n
     

Share This Page